# SDR REXA2020111600770

- Difficulty date: October 18, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM6703412015
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 1047.00 HAS CORROSION AT FLOOR LEVEL AT AFT CARGO OPENING.  REMOVED BRACKET P/N: MM670-34112-015.  FOUND NO CORROSION ON FRAME.  REPLACED BRACKET MM670-34112-015, IAW CRJ900 SRM 51-42-06-001-001-A01  
AND 51-42-20-001-001-A01.
